# SDR ASAA2016113018965

- Difficulty date: November 30, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 72,584 hours, 41,798 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935350Y7
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 500C STRINGER CLIP AT 22R IS CRACKED.  ACFT GROUNDED. REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-40-02-0G-0.
